RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 1, Pages 109–114 (Mi mz7729)  

This article is cited in 2 scientific papers (total in 2 papers)

Theory of resolvable spaces

N. V. Velichko

Tyumen State University

Abstract: Every dense-in-itself $k$-space is resolvable.

Full text: PDF file (467 kB)

English version:
Mathematical Notes, 1976, 19:1, 65–68

Bibliographic databases:

UDC: 513.83
Received: 15.03.1974

Citation: N. V. Velichko, “Theory of resolvable spaces”, Mat. Zametki, 19:1 (1976), 109–114; Math. Notes, 19:1 (1976), 65–68

Citation in format AMSBIB
\Bibitem{Vel76}
\by N.~V.~Velichko
\paper Theory of resolvable spaces
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 1
\pages 109--114
\mathnet{http://mi.mathnet.ru/mz7729}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=423302}
\zmath{https://zbmath.org/?q=an:0346.54007|0337.54013}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 1
\pages 65--68
\crossref{https://doi.org/10.1007/BF01147621}


Linking options:
  • http://mi.mathnet.ru/eng/mz7729
  • http://mi.mathnet.ru/eng/mz/v19/i1/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Malykhin, “Borel resolvability of compact spaces and their subspaces”, Math. Notes, 64:5 (1998), 607–615  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. M. A. Filatova, A. V. Osipov, “On resolvability of Lindelöf generated spaces”, Sib. elektron. matem. izv., 15 (2018), 1260–1270  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:144
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020